MathSciNet Relay Station
MathSciNet bibliographic data
MR1269219 30F40
Gehring, F. W.; Martin, G. J. Commutators, collars and the geometry of Möbius groups. J. Anal. Math. 63 (1994), 175–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement